| Model Number |
M0067301251 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a urovac device was about to be used during turp (transurethral resection of the prostate) procedure.Reportedly, upon opening the packaging they saw a black flecks inside 3 urovacs.The procedure was completed with another of the same device with no patient complications.This report pertains to the first of three urovac devices used in the same procedure.
Additional Manufacturer Narrative
Block h6: device code a180104 captures the reportable event of foreign material present in the device.